# SDR AALA202402067002

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,009 hours, 26,840 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG30797
- Condition: Worn
- Location: R1 Door
- Part time: 7,996 hours, 3,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTIANCE: BOTTOM OF GIRT IS WORN ON R1 SLIDE, GALLEY SERVICE DOOR. INSTALLED SLIDE ASSEMBLY. PER AMM 25-66-01.
